zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bifurcation analysis of a modified Holling-Tanner predator-prey model with time delay. (English) Zbl 1243.34119
Summary: A modified Holling-Tanner predator-prey model with time delay is considered. By regarding the delay as the bifurcation parameter, the local asymptotic stability of the positive equilibrium is investigated. Meanwhile, we find that the system can also undergo a Hopf bifurcation of nonconstant periodic solution at the positive equilibrium when the delay crosses through a sequence of critical values. In particular, we study the direction of Hopf bifurcation and the stability of bifurcated periodic solutions, an explicit algorithm is given by applying the normal form theory and the center manifold reduction for functional differential equations. Finally, numerical simulations supporting the theoretical analysis are also included.

34K60Qualitative investigation and simulation of models
34K18Bifurcation theory of functional differential equations
92D25Population dynamics (general)
Full Text: DOI
[1] Berryman, A. A.: The origins and evolution of predator-prey theory, Ecology 73, 1530-1535 (1992)
[2] Braza, P. A.: The bifurcations structure for the Holling tanner model for predator-prey interactions using two-timing, SIAM J. Appl. math. 63, 889-904 (2003) · Zbl 1035.34043 · doi:10.1137/S0036139901393494
[3] Hsu, S. B.; Hwang, T. W.: Global stability for a class of predator-prey systems, SIAM J. Appl. math. 55, 763-783 (1995) · Zbl 0832.34035 · doi:10.1137/S0036139993253201
[4] Liang, Z.; Pan, H.: Qualitative analysis of a ratio-dependent Holling -- tanner model, J. math. Anal. appl. 334, 954-964 (2007) · Zbl 1124.34030 · doi:10.1016/j.jmaa.2006.12.079
[5] Haquea, M.; Venturino, E.: The role of transmissible diseases in the Holling -- tanner predator -- prey model, Theor. popul. Biol. 70, 273-288 (2006) · Zbl 1112.92053 · doi:10.1016/j.tpb.2006.06.007
[6] Murray, J. D.: Mathematical biology, (1993) · Zbl 0779.92001
[7] Tanner, J. T.: The stability and intrinsic growth rates of prey and predator populations, Ecology 56, 855-867 (1975)
[8] Leslie, P. H.; Gower, J. C.: The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika 47, 219-234 (1960) · Zbl 0103.12502
[9] Fan, Y. H.; Li, W. T.: Permanence in delayed ratio-dependent predator-prey models with monotonic functional responses, Nonlinear anal. Real world appl. 8, 424-434 (2007) · Zbl 1152.34368 · doi:10.1016/j.nonrwa.2005.12.003
[10] Huo, H. F.; Li, W. T.: Periodic solution of a delayed predator-prey system with michaelis -- menten type functional response, J. comput. Appl. math. 166, 453-463 (2004) · Zbl 1047.34081 · doi:10.1016/j.cam.2003.08.042
[11] Ruan, S.: On nonlinear dynamics of predator-prey models with discrete delay, Math. model. Nat. phenom. 4, 140-188 (2009) · Zbl 1172.34046 · doi:10.1051/mmnp/20094207
[12] Cushing, J. M.: ”Integrodifferential equations and delay models in population dynamics, (1977) · Zbl 0363.92014
[13] Kuang, Y.: Delay differential equations with application in population dynamics, (1993) · Zbl 0777.34002
[14] Lu, Z.; Liu, X.: Analysis of a predator-prey model with modified Holling -- tanner functional response and time delay, Nonlinear anal. Real world appl. 9, 641-650 (2008) · Zbl 1142.34053 · doi:10.1016/j.nonrwa.2006.12.016
[15] Beddington, J. R.: Mutual interference between parasites or predators and its effect on searching efficiency, J. animal ecol. 44, 331-340 (1975)
[16] Cantrell, R. S.; Cosner, C.: On the dynamics of predator-prey models with the beddington -- deangelis functional response, J. math. Anal. appl. 257, 206-222 (2001) · Zbl 0991.34046 · doi:10.1006/jmaa.2000.7343
[17] Deangelis, D. L.; Goldstein, R. A.; Oneill, R. V.: A model for trophic interaction, Ecology 56, 881-892 (1975)
[18] Fan, Y. H.; Wang, L. L.: Periodic solutions in a delayed predator-prey model with nonmonotonic functional response, Nonlinear anal. Real world appl. 10, 3275-3284 (2009) · Zbl 1172.34043 · doi:10.1016/j.nonrwa.2008.10.032
[19] Huo, H. F.; Li, W. T.; Nieto, J. J.: Periodic solutions of delayed predator-prey model with the beddington -- deangelis functional response chaos, Solitons fractals 33, 505-512 (2007) · Zbl 1155.34361 · doi:10.1016/j.chaos.2005.12.045
[20] Wang, L. L.; Fan, Y. H.; Li, W. T.: Multiple bifurcations in a predator-prey system with monotonic functional response, Appl. math. Comput. 172, 1103-1120 (2006) · Zbl 1102.34031 · doi:10.1016/j.amc.2005.03.010
[21] Yan, X. P.; Li, W. T.: Hopf bifurcation and global periodic solutions in a delayed predator -- prey system, Appl. math. Comput. 177, 427-445 (2006) · Zbl 1090.92052 · doi:10.1016/j.amc.2005.11.020
[22] Hassard, B. D.; Kazarinoff, N. D.; Wan, Y. H.: Theory and applications of Hopf bifurcation, (1981) · Zbl 0474.34002
[23] Yan, X. P.; Chu, Y. D.: Stability and bifurcation analysis for a delayed Lotka -- Volterra predator -- prey system, J. comput. Appl. math. 196, 198-210 (2006) · Zbl 1095.92071 · doi:10.1016/j.cam.2005.09.001
[24] Yuan, S.; Song, Y.: Stability and Hopf bifurcations in a delayed Leslie -- gower predator -- prey system, J. math. Anal. appl. 355, 82-100 (2009) · Zbl 1170.34051 · doi:10.1016/j.jmaa.2009.01.052
[25] Hale, J. K.: Theory of functional differential equations, (1977) · Zbl 0352.34001